Doctor insights on:
Is There An Anxiety Medicine That Does Not Cause Weight Gain
Hello, what type of drugs for treating the anxiety, do not cause weight gain and addiction to them? My diet is healthy and I'm eating products that contains no sucrose (table sugar), I'm drinking only few cups of green tea per day.
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Commonly prescribed Anxiety Medications are Benzodiazepines, such as Ativan, Xanax (alprazolam) and Klonopin.
Generally they do not cause weight gain.
It is likely that weight gain is due to Stress eating and lack of exercise.
Please see your family physician for diagnosis including stressors affecting your life, Psychotherapy, Medication, Yoga, and Meditation. ...Read more
Prozac (fluoxetine): Yes it is safe, & in some it can affect weight. ...Read more
Help please! What drugs are good for anxiety and obsessive compulsive disorders that won't cause weight gain?
That's a tough one.: Bezodiazepines don't cause weight gain, work well but can be addicting so use cautiously. Hydroxyzine (vistaril) and Buspirone (buspar) are minimally effective & don't cause weight gain they deal mostly with anxiety & may help OCD some. The best meds long term are serotonergic or dual acting antidepressants (serotonergic/noradrenergic) for both anxiety and OCD but most can cause some weight gain. ...Read more
Could you please reccomend some drugfor anxiety that does not cause weight gain. Remeron has caused considerable weight gain. Many Thanks?
Is there any medication for anxiety that does not cause weight gain and loss of libido? Wellbutrin (bupropion) caused extreme nausea and did not help anxiety.
Anxiety: The best if to see a Dr and go from there. Too complicated to answer here. ...Read more
I suffer from anxiety and depression. What is the best medication to take that will not cause weight gain?
Meds: This is usually pretty individualized depeneding on symptoms, other meds taken, side effects etc. If you have atypical depression - wellbutrin (bupropion) can be very helpful. Ssri- are good for anxiety and classic depression. Lexapro is probably the most weight neutral of those. Discuss this with prescriber. Take care. ...Read more
Are there any depression/anxiety meds that DO NOT cause weight gain? How about any that can make you lose weight?! I need to be happy and thin. Ha
Depression: Before you consider any meds please set up a referral to a Psychologist who will evaluate you and help you. The psychologist may also refer you to a doctor regarding weight loss. ...Read more
After stopping Cymbalta (duloxetine) 60mg my dr gave me 25mg zoloft for anxiety/ocd. Says it will not cause weight gain at this dosage. I gained on cymbalta (duloxetine).? tx
Weight Gain: I hope this works for you. Time will tell. I find my patients seem to eventually gain weight on these medications regardless of the dose. Wellbutrin (bupropion) is the only antidepressant that seems not to contribute to weight gain. However, this medication might be appropriate for you. I hope you will not be offended by my suggestion: Perhaps this could be a good time to increase your activity level. ...Read more
What are good choices for antidepressants and anti anxiety meds that do not cause weight gain that I can discuss with my psychiatrist?
Sertraline & Weight: Sertraline (zoloft) is probably the least likely of antidepressants to be associated with weight gain -- but it can still happen. People who are both anxious and depressed may also slow down their activity, which can lead to weight gain. If you attend to daily exercise and healthy diet, you'll be much less likely to experience weight gain with this or any other medication. Talk with your doctor. ...Read more
Is it possible to loose 2kg weight per week healthily? Will depression or anxiety cause weight gain?
Depression & Anxiety: Can be a factor in unintentional weight gain or weight loss. Some folks are "stress eaters." Slow and steady is the best way to loose weight. Please see your doctor to make sure your health is ok for diet and to obtain a good food plan for you. Ask about low carb/higher protein food plan. Peace and good health. ...Read more
I'm a healthy 24 y/o female. I'm interested in starting SSRIs for depression and anxiety. How likely is it that these meds will cause weight gain?
Can't say: Everyone is different.Get a more detailed answer ›
How does lexamil cipla (escitalopram) cause weight gain? And how long does it take to work help with anxiety and depression?
Escitalopram: People respond to medication differently. Some will gain weight while others lose weight. The weight gain can be due to the medication slowing the metabolism and/or increasing your appetite. Changing your diet and regular exercise can be helpful. On average escitalopram can take 4-6 weeks to help with anxiety and depression. I have had some patients report that it started working sooner for them. ...Read more
How to lose weight if I need my anxiety/dep. Pills and they cause weight gain? I need to lose but I don't want to lose vitamins/nutrients by dieting.
Nutritarian Diet: Dr. Joel fuhrman's nutritarian diet (http://bit. Ly/1dhw9ht) can help you lose weight while providing good nutrition. I advise all dieters to take a good multivitamin as well. Exercise will help lose weight & reduce anxiety. There are many good alternatives to drugs for anxiety/dep: counseling, meditation, eft, 5-htp, homeopathy, herbs, magnesium, b complex etc. A holistic practitioner can help. ...Read more
I have lost 50 kg over a number of years my dr has now added Serdep 100mg to my Wellbutrin XL for anxiety and depression. Will this cause weight gain?
I have severe tinnitus with associated anxiety insomina depression starting trazodone does it cause weight gain like serowuel did and does thank you?
Took 40 Prozac for 2yrs for anxiety/OCD. Stopped 8 months ago. Used to cause weight gain. If I start again any chance itll cause weight loss this time?
Depression/ OCD Trea:
I commend you for your functioning without Prozac for 8 months.
Let Wise woman in you reflect at this time:
• Severity of Anxiety
• Severity of OCD
• Effect on your functioning in school, work, and relationships
• Concern about physical appearance
• Present weight, diet and daily exercise
See Psychiatrist for:
•Need for Prozac or another medication
•Therapy to cope with stresses ...Read more
Having anxiety reading posts on net about effects of gallbladder removal...Will it cause weight gain, change my metabolism, vitamin deficiencies, ibs?
None are common: Bloggers and posts indicate the unusual experience of someone who is not satisfied. Stick with the larger, medically reviewed websites if you are going to seek wisdom from the internet. ...Read more
?: Unfortunately Mme it is not a pick and choose matter, it depends on the condition and which dug best suits the case and doesn't interact with other medications you are already on, you definitely have the choice together with your doctor to decide between 2 or 3 drugs that would be equally effective in a particular situation, it isn't an absolute across the board choice, wish you wellness ...Read more
Prednisone does: Prednisone does cause weight gain, along with other side effects. The doctor who is prescribing the immunosuppressives can list the medication options for a patient, and also list the more common side effects. Then, both the patient and doctor are aware of what to expect when some of the medications are used. ...Read more
I want to know which of these drugs is less likely to cause weight gain: aripiprazole or ziprasidone.
I understand your desire to lose weight.
Both Aripiprazole (Abilify) and Ziprasidone (Geodon) are antipsychotic medications.
Aripiprazole is more likely to cause weight gain than Ziprasidone.
Thank you for informing about Depression.
Depression and Hypothyroidism can also cause weight gain.
Discuss with Psychiatrist Diagnosis -depression or Psychosis, Medications needed and side effects; Therapy. ...Read more
- Talk to a doctor online
- Does alka seltzer cold medicine cause weight gain in adults?
- Does the implant cause weight gain?
- Does ashwagandha cause weight gain?
- Does finasteride cause weight gain?
- Does nyquil cause weight gain?
- Does lantus cause weight gain?
- Does diovan cause weight gain?
- Does viibryd cause weight gain?